Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Lost sleep after head injury. Used different medicine. Strong sedative injection helps. Alternate medicine?

i lost my sleep last 10yrs after a head injury i used all type medicins ,a strong sadation injuction help me that will take only when hospitalised in hospital for that or any -my BP heart beat ,everytime constant if use increasing or decreasing that or any type indoxication affect me ,i am kerala retired at age 40 from police 0000-0000
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. it appears that sleep center in the brain is damaged.
i advise you to consult a neurologist to evaluate the extent of damage by taking CTscan.
besides idvise you to follow diet. drink luke warm milk before going to bed. dinner take 2hours before sleep.
in the night eat food with little of spices
Answered: Wed, 25 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor